# SDR SWAA2015030937287

- Difficulty date: March 7, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 34,692 hours, 15,566 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MAS0A1001
- Part serial: AA246218C
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DIVERSION, CROSS FEED LIGHT DID NOT ILLUMINATED WHEN SELECTED.  R & R FUEL CROSS FEED VLV ACTUATOR IAW MM.
